×

New examples of Kobayashi hyperbolic surfaces in \(\mathbb C\mathbb P^3\). (English. Russian original) Zbl 1095.32009

Funct. Anal. Appl. 39, No. 1, 76-79 (2005); translation from Funkts. Anal. Prilozh. 39, No. 1, 90-94 (2005).
The authors construct new examples of hyperbolic surfaces in \(\mathbb{P}_3(\mathbb{C})\) of any given degree \(d\) with \(d\geq 8\). Let \(C\) be an algebraic curve in a plane \(H\subset\mathbb{P}_3(\mathbb{C})\). Denote by \(X = \langle C,p\rangle\) the cone formed by the lines passing through a given point \(p\in\mathbb{P}_3(\mathbb{C})\setminus H\) and the points of \(C\). Notice that \(\deg X=\deg C\). Then the main result in this paper can be stated as follows: For arbitrary given integers \(m,n\geq 4\), a generic small deformation of the union \(X= X'\cup X''\) of two generic cones in \(\mathbb{P}_3(\mathbb{C})\) of degree \(m\) and \(n\), respectively, is a hyperbolic surface of degree \(m+ n\).
It is noticed that a hyperbolic surface of degree 6 was constructed by J. Duval [Math. Ann. 330, 473–476 (2004; Zbl 1071.14045)].

MSC:

32Q45 Hyperbolic and Kobayashi hyperbolic manifolds

Citations:

Zbl 1071.14045
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] R. Brody, Trans. Amer. Math. Soc., 235, 213–219 (1978).
[2] H. Clemens, Ann. Sci. Ecole Norm. Sup., 19, 629–636 (1986).
[3] J.-P. Demailly, J. El Goul, Amer. J. Math., 122, 515–546 (2000). · Zbl 0966.32014
[4] J. Duval, Letter to J.-P. Demailly, October 30, 1999 (unpublished).
[5] H. Fujimoto, Complex Variables Theory Appl., 43, 273–283 (2001). · Zbl 1026.32052
[6] M. McQuillan, Geom. Funct. Anal., 9, 370–392 (1999). · Zbl 0951.14014
[7] S. Mori and S. Mukai, In: Algebraic Geometry (Tokyo/Kyoto, 1982), Lect. Notes in Math., Vol. 1016, Springer-Verlag, Berlin, 1983, pp. 334–353.
[8] B. Shiffman and M. Zaidenberg, Intern. J. Math., 11, 65–101 (2000).
[9] B. Shiffman and M. Zaidenberg, Houston J. Math., 28, 377–388 (2002).
[10] G. Xu, J. Differential Geom., 39, 139–172 (1994).
[11] M. Zaidenberg, Mat. Sb., 135 (177), No. 3, 361–372 (1988); English transl. in Math. USSR Sb., 63, 351–361 (1989).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.